# SDR ASAA0956284

- Difficulty date: July 25, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 7,574 hours, 2,206 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Alternator
- Part number: 2123M63P02
- Part serial: GJA39908
- Condition: Faulty
- Location: Nr 1 Eec
- Part time: 7,574 hours, 2,206 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG FAULT CODE 73 11271 (THE ALTERNATOR VOLTAGE INPUT INTO THE EEC IS OUT OF RANGE).  SHORT TIME FAULT.  PERFORMED FIM 73 27 00 810 F00 CHANNEL A OF NR 1 EEC ALTERNATOR FAILS RESISTANCE CHECK PER STEP F3B 86143.  REMOVED NR 1 EEC ALTERNATOR AND ALTERNATOR ROTOR PER MM 73 21 08 000 801 31002.  INSTALLED NEW ALTERNATOR AND ALTERNATOR ROTOR PER MM 73 21 08 400 801 F00, OPS CHECKS OK.
